MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2013-201921

Медицинская библиотека · BMJ case reports · 2014

Severe systemic Bacillus anthracis infection in an intravenous drug user.

Veitch Jessica, Kansara Anoushka, Bailey Daniel, Kustos Ildiko

Клинический случайСтатьяПеревод в очереди

Аннотация

There has recently been an outbreak of injectional anthrax infection secondary to contaminated heroin use in the UK and Europe. We present a case of a 37-year-old man presenting with pain and swelling in the groin following injection of heroin into the area. He was initially treated for severe cellulitis, however, he failed to respond to appropriate antimicrobial therapy. He went onto develop a widespread rash; it was then that a diagnosis of injectional anthrax infection was considered. Appropriate investigations were initiated including serum sample and tissue biopsy, and the diagnosis was confirmed. Management included extensive surgical debridement and a prolonged course of combination antibiotic therapy. The authors summarise the important steps in diagnosis and the management options in patients presenting with this life-threatening infection.

Для цитирования: Veitch Jessica, Kansara Anoushka, Bailey Daniel, Kustos Ildiko. Severe systemic Bacillus anthracis infection in an intravenous drug user.. BMJ case reports. 2014. DOI: 10.1136/bcr-2013-201921.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.